Back close
dr-b-venkatesh_faculty_amrita_university_Bengaluru_campus.jpg

Dr. B. Venkatesh

Chairperson | Associate Professor, Department of Mathematics, School of Engineering, Bengaluru

Qualification: MPhil, MSc, Ph.D
b_venkatesh@blr.amrita.edu
Ph: 9036399837
Dr. B. Venkatesh's Google Scholar Profile
Research Interest: Complex Variables & Partial Differential Equations, Finite Element Methods (FEM), Numerical Analysis

Bio

Dr. B. Venkatesh currently serves as Chairperson and Associate Professor of Mathematics at the Amrita School of Engineering, Bengaluru Campus. He was conferred with a Ph. D. in Mathematics, Central College, Bangalore University, Bengaluru. Prior to joining Amrita, he served as Senior Lecturer and Lecturer at The Oxford College of Engineering and BTL Institute of Technology respectively. He has a teaching experience of 19 years.

Publications

Journal Article

Year : 2021

Two-dimensional non-uniform mesh generation for finite element models using MATLAB

Cite this Research Publication : G. Shylaja, Venkatesh, B., Dr. V. Kesavulu Naidu, and Dr. K. Murali, “Two-dimensional non-uniform mesh generation for finite element models using MATLAB”, Materials Today: Proceedings, 2021.

Publisher : Materials Today: Proceedings

Year : 2019

Darcy–Brinkman–Forchheimer flow over irregular domain using finite elements method

Cite this Research Publication : K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Darcy–Brinkman–Forchheimer flow over irregular domain using finite elements method”, IOP Conference Series: Materials Science and Engineering, vol. 577, p. 012158, 2019.


Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2019

Numerical Integration over arbitrary Tetrahedral Element by transforming into standard 1-Cube

Cite this Research Publication : T. M. Mamatha and Dr. B. Venkatesh, “Numerical Integration over arbitrary Tetrahedral Element by transforming into standard 1-Cube”, IOP Conference Series: Materials Science and Engineering, vol. 577, p. 012172, 2019.

Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2019

Finite Element Method to Solve Poisson’s Equation Using Curved Quadratic Triangular Elements

Cite this Research Publication : G. Shylaja, Dr. B. Venkatesh, and Dr. V. Kesavulu Naidu, “Finite Element Method to Solve Poisson’s Equation Using Curved Quadratic Triangular Elements”, IOP Conference Series: Materials Science and Engineering, vol. 577, p. 012165, 2019.


Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2019

Solution of Darcy-Brinkman Flow over an Irregular Domain by Finite Element Method

Cite this Research Publication : Dr. K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Solution of Darcy-Brinkman Flow Over an Irregular Domain by Finite Element Method”, Journal of Physics: Conference Series, vol. 1172, p. 012091, 2019.


Publisher : Journal of Physics: Conference Series

Year : 2018

Optimal subparametric finite element approach for a Darcy-Brinkman fluid flow problem through a rectangular channel with one curved side

Cite this Research Publication : Dr. K. Murali, V. Naidu, K., and Dr. B. Venkatesh, “Optimal subparametric finite element approach for a Darcy-Brinkman fluid flow problem through a rectangular channel with one curved side”, IOP Conference Series: Materials Science and Engineering, vol. 310, p. 012145, 2018.


Publisher : IOP Conference Series: Materials Science and Engineering,

Year : 2018

Numerical Integration over Ellipsoid by transforming into 10-noded Tetrahedral Elements

Cite this Research Publication : T. M. Mamatha, Dr. B. Venkatesh, and R. Pramod, “Numerical Integration over Ellipsoid by transforming into 10-noded Tetrahedral Elements”, IOP Conference Series: Materials Science and Engineering, vol. 310, p. 012144, 2018.


Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2015

Gauss quadrature rules for numerical integration over a standard tetrahedral element by decomposing into hexahedral elements

Cite this Research Publication : T. M. Mamatha and Dr. B. Venkatesh, “Gauss quadrature rules for numerical integration over a standard tetrahedral element by decomposing into hexahedral elements”, Applied Mathematics and Computation, vol. 271, pp. 1062-1070, 2015.

Publisher : Applied Mathematics and Computation

Year : 2013

Numerical integration over polygonal domains using convex quadrangulation and gauss legendre quadrature rules

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, T, S. K., and M, M. T., “Numerical integration over polygonal domains using convex quadrangulation and gauss legendre quadrature rules”, Inernational journal of engineering and computer science, vol. 2, no. 8, pp. 2576–2610, 2013.

Publisher : Inernational journal of engineering and computer science

Year : 2011

Gauss Legendre – Gauss Jacobi quadrature rules over a Tetrahedral region

Cite this Research Publication : H. Ta Rathod, Dr. B. Venkatesh, and Dr. K.V. Nagaraja, “Gauss Legendre - Gauss Jacobi quadrature rules over a Tetrahedral region”, International Journal of Mathematical Analysis, vol. 5, pp. 189-198, 2011.

Publisher : International Journal of Mathematical Analysis

Year : 2011

On Quartic Splines with Applications to Quadrature over Curved Domains

Cite this Research Publication : Dr. B. Venkatesh, “On Quartic Splines with Applications to Quadrature over Curved Domains”, International e-Journal of Numerical Analysis and Related Topics, vol. 6, pp. 126-146, 2011.


Publisher : International e-Journal of Numerical Analysis and Related Topics,

Year : 2011

On quintic splines with applications to quadrature over curved domains

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, Nagabhushan, C. S., and Hariprasad, A. S., “On quintic splines with applications to quadrature over curved domains”, International electronic engineering mathematical society, vol. 6, pp. 126–146, 2011.

Publisher : IEEMS

Year : 2010

On quartic splines with applications to function and integral function approximations

Cite this Research Publication : Dr. B. Venkatesh, “On quartic splines with applications to function and integral function approximations”, International Electronic Engineering Mathematical Society, vol. 4, pp. 73-103, 2010.

Publisher : International Electronic Engineering Mathematical Society,

Year : 2010

The use of quintic splines for high accuracy function and integral function approximations

Cite this Research Publication : Dr. B. Venkatesh, “The use of quintic splines for high accuracy function and integral function approximations”, International Electronic Engineering Mathematical Society, vol. 4, pp. 104-128, 2010.

Publisher : International Electronic Engineering Mathematical Society,

Year : 2010

The use of quintic splines for high accracy function and integrable function approximations

Cite this Research Publication : H. T. Rathod, Hariprasad, A. S., Dr. B. Venkatesh, and Nagabhushan, C. S., “The use of quintic splines for high accracy function and integrable function approximations”, International electronic engineering mathematical society, vol. 4, pp. 104–128, 2010.

Publisher : International electronic engineering mathematical society

Year : 2010

On quintic splines with applications to function and integrable function approximations

Cite this Research Publication : H. T. Rathod, Nagabhushan, C. S., Dr. B. Venkatesh, and , “On quintic splines with applications to function and integrable function approximations”, International electronic engineering mathematical society, vol. 4, pp. 73–103, 2010.

Publisher : International electronic engineering mathematical society

Year : 2008

The use of parabolic arcs in matching curved boundaries by point transformations for some higher order triangular elements

Cite this Research Publication : H. T. Rathod, Nagaraja, K. V., Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “The use of parabolic arcs in matching curved boundaries by point transformations for some higher order triangular elements”, Finite Elements in Analysis and Design, vol. 44, pp. 920-932, 2008.

Publisher : Finite Elements in Analysis and Design

Year : 2007

Symmetric Gauss Legendre quadrature formulas for composite numerical integration over a triangular surface

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Nagaraja K V, “Symmetric Gauss Legendre quadrature formulas for composite numerical integration over a triangular surface”, Applied Mathematics and Computation, vol. 188, no. 1, pp. 865–876, 2007.

Publisher : Applied Mathematics and Computation

Year : 2007

Numerical integration of some functions over an arbitrary linear tetrahedra in Euclidean three-dimensional space

Cite this Research Publication : H. T. Rathod, Nagaraja, K. V., and Dr. B. Venkatesh, “Numerical integration of some functions over an arbitrary linear tetrahedra in Euclidean three-dimensional space”, Applied Mathematics and Computation, vol. 191, pp. 397-409, 2007.

Publisher : Applied Mathematics and Computation

Year : 2007

Gauss Legendre–Gauss Jacobi quadrature rules over a tetrahedral region

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, Nagaraja, K. V., and Islam, M. Shafiqul, “Gauss Legendre–Gauss Jacobi quadrature rules over a tetrahedral region”, Applied Mathematics and Computation, vol. 190, pp. 186-194, 2007.

Publisher : Applied mathematics and computation

Year : 2007

On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a triangular surface

Cite this Research Publication : H. T. Rathod, Nagaraja, K. V., and Dr. B. Venkatesh, “On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a triangular surface”, Applied mathematics and computation, vol. 190, pp. 21–39, 2007.

Publisher : Applied mathematics and computation

Year : 2007

On the application of two Gauss–Legendre quadrature rules for composite numerical integration over a tetrahedral region

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Nagaraja, K. V., “On the application of two Gauss–Legendre quadrature rules for composite numerical integration over a tetrahedral region”, Applied mathematics and computation, vol. 189, pp. 131–162, 2007.

Publisher : Applied mathematics and computation

Year : 2006

Gauss legendre quadrature formulas over a tetrahedron

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Dr. K.V. Nagaraja, “Gauss legendre quadrature formulas over a tetrahedron”, Numerical Methods for Partial Differential Equations, vol. 22, pp. 197–219, 2006.



Publisher : Numerical Methods for Partial Differential Equations, Wiley Online Library,

Year : 2006

On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region 2006

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Nagaraja, K. V., “On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region”, International Journal for Computational Methods in Engineering Science and Mechanics, vol. 7, no. 6, pp. 445–459, 2006.


Publisher : International Journal for Computational Methods in Engineering Science and Mechanics, Taylor & Francis Group,

Year : 2006

On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Nagaraja, K. V., “On the application of two symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region”, International Journal for Computational Methods in Engineering Science and Mechanics, vol. 7, no. 6, pp. 445–459, 2006.

Publisher : Taylor & Francis Group

Year : 2005

Symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Dr. K.V. Nagaraja, “Symmetric Gauss Legendre quadrature rules for composite numerical integration over a tetrahedral region”, Journal of Bulletin of Mathematics, vol. 24, pp. 51–79, 2005.



Publisher : Journal of Bulletin of Mathematics

Year : 2005

Gauss Legendre Quadrature Formulae for Tetrahedra

Cite this Research Publication : H. T. Rathod, Dr. B. Venkatesh, and Dr. K.V. Nagaraja, “Gauss Legendre Quadrature Formulae for Tetrahedra”, International Journal for Computational Methods in Engineering Science and Mechanics, vol. 6, no. 3, pp. 179–186, 2005.

Publisher : International Journal for Computational Methods in Engineering Science and Mechanics, Taylor & Francis

Year : 2004

Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology

Cite this Research Publication : Dr. B. Venkatesh, “Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology”, Acharya Nagarjuna International Journal of Mathematics & Information Technology, vol. 1, no. 1, pp. 33-52, 2004.

Publisher : Acharya Nagarjuna International Journal of Mathematics & Information Technology,

Year : 2004

Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology

Cite this Research Publication : Dr. B. Venkatesh, “Gauss Legendre quadrature over a triangle Journal of Mathematics & Information Technology”, Acharya Nagarjuna International Journal of Mathematics & Information Technology, vol. 1, no. 1, pp. 33-52, 2004.

Publisher : Acharya Nagarjuna International Journal of Mathematics & Information Technology

Year : 2004

Gauss Legendre quadrature over a triangle

Cite this Research Publication : H. Ta Rathod, Dr. K.V. Nagaraja, Venkatesudu, Bc, and Ramesh, N. Ld, “Gauss Legendre quadrature over a triangle”, Journal of the Indian Institute of Science, vol. 84, pp. 183-188, 2004.

Publisher : Journal of the Indian Institute of Science

Conference Paper

Year : 2019

Solution of Darcy-Brinkman-Forchheimer Equation for Irregular Flow Channel by Finite Elements Approach

Cite this Research Publication : Dr. K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Solution of Darcy-Brinkman-Forchheimer Equation for Irregular Flow Channel by Finite Elements Approach”, in Journal of Physics: Conference Series, 2019, vol. 1172.

Publisher : Journal of Physics: Conference Series

Qualification
Degree University Year
Ph. D. Bangalore University 2006
M. Phil. Bangalore University 1998
M. Sc. Bangalore University 1996
Admissions Apply Now